Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swollen and painful ankles, legs and knees, No blood clots. Now have red bumps. Ride it out?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hi, I have had swollen painful ankles, feet, legs and knees for about 10 days. I saw a doctor and had testing done and it was concluded that I don't have blood clots.... however that was a week ago. I still have a lot of swelling. It has gotten difficult to walk and go/down the stairs. I am now getting hard red bumps (quarter size) on my right leg. Should I consult my doctor again or ride this out? I am 41 and never had this problem before. I am about 40 pounds overweight. I am getting very frustrated and worried..... please help.
Posted Tue, 8 May 2012 in General Health
Answered by Dr. Rohit Batra 58 minutes later

Thanks for your query.

Should I mention that, a detailed history and examination findings are needed by a physician to reach a particular diagnosis. Before I comment any more, please help me by answering following queries.

1. What were the blood tests done by the doctor and their report?
2. Did you have a history of pain abdomen with these complaints?
3. Are you on regular medication for some other problem?
4. What is your thyroid status, uric acid level, ESR (Erythrocyte Sedimentation Rate), blood counts/ rheumatoid factor?
5. You failed to mention about the detailed explanation of red bumps. Are they itchy/ painful? Do they fade or persist for long time?

Can you post picture of the same? You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

I would love to help you after getting reply for the said queries.

Best Regards
Dr Rohit Batra

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor